... caused by vaginal yeast infection?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I do not have a full blown yeast infection, will it clear up on its own? or is it better to use the medicated cream just in case?
2 answers • 6 Dec 2009
I am 24 weeks pregnant, and I have yeast infection. The doctor gave me terconazole vaginal cream 0.4% as the 7 day treatment! The problem is that I ...
1 answer • 26 Sep 2011
Vaginal Yeast Infection - a little while after I put my vagina yeast infection cream inside of me n?
... sat down to watch tv a whole lot came out of me is that normal or did I not put the tube up far enough or is something wrong with me ?
1 answer • 5 Mar 2014
I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...
1 answer • 4 Apr 2014
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...
2 answers • 14 Apr 2014